Strongly
distinguished connections in a recurrent k-Hamilton space
Novi Sad Journal of Mathematics, Tome 25 (1995) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1995_25_1a_16,
author = {\v{C}omi\'c
Lidija},
title = {Strongly
distinguished connections in a recurrent {k-Hamilton} space},
journal = {Novi Sad Journal of Mathematics},
pages = {155-177},
year = {1995},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_16/}
}
Čomić Lidija. Strongly distinguished connections in a recurrent k-Hamilton space. Novi Sad Journal of Mathematics, Tome 25 (1995) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_16/